A colour problem for infinite graphs and a problem in the theory of relations

N.G. Bruijn, de, P. Erdös

    Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelPopulair

    142 Downloads (Pure)
    Originele taal-2Engels
    Pagina's (van-tot)371-373
    TijdschriftProceedings of the Section of Sciences of the Koninklijke Nederlandse Akademie van Wetenschappen. Series A, mathematical sciences
    Volume54
    Nummer van het tijdschrift5
    StatusGepubliceerd - 1951

    Citeer dit

    @article{8bb2b225bd1a492497ee0eefca35f01b,
    title = "A colour problem for infinite graphs and a problem in the theory of relations",
    author = "{Bruijn, de}, N.G. and P. Erd{\"o}s",
    year = "1951",
    language = "English",
    volume = "54",
    pages = "371--373",
    journal = "Proceedings of the Section of Sciences of the Koninklijke Nederlandse Akademie van Wetenschappen. Series A, mathematical sciences",
    number = "5",

    }

    A colour problem for infinite graphs and a problem in the theory of relations. / Bruijn, de, N.G.; Erdös, P.

    In: Proceedings of the Section of Sciences of the Koninklijke Nederlandse Akademie van Wetenschappen. Series A, mathematical sciences, Vol. 54, Nr. 5, 1951, blz. 371-373.

    Onderzoeksoutput: Bijdrage aan tijdschriftTijdschriftartikelPopulair

    TY - JOUR

    T1 - A colour problem for infinite graphs and a problem in the theory of relations

    AU - Bruijn, de, N.G.

    AU - Erdös, P.

    PY - 1951

    Y1 - 1951

    M3 - Article

    VL - 54

    SP - 371

    EP - 373

    JO - Proceedings of the Section of Sciences of the Koninklijke Nederlandse Akademie van Wetenschappen. Series A, mathematical sciences

    JF - Proceedings of the Section of Sciences of the Koninklijke Nederlandse Akademie van Wetenschappen. Series A, mathematical sciences

    IS - 5

    ER -